# SDR YV3R2019082920172

- Difficulty date: August 21, 2019
- Submitted: August 29, 2019
- Operation: General aviation
- Aircraft: N44FE
- Make and model: Robsin R44
- Aircraft serial: 1088
- Aircraft time: 4,429 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 3881
- Condition: Inaccurate
- Location: Dual
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BENCH CHECK: DUAL TACHOMETER ROTOR NEEDLE IS INACCURATE AFTER WARMING UP.
